Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Silicone breast implants
Posted by: Leanne
Date: May 22, 2005 5:37 PM

I had silicone breast implants for 13 years. I realize now that one had burst within the first week of being implanted. I had them out 2 years ago. Both had ruptured and my chest was a sticky mess of silicone. The plastic surgeon removed some of my remaining breast tissue to be sent away to get tested as it didn't "look right." It came back OK. Since having the implants I noticed an immediate change in my joints and started wearing a knee brace from time to time. I was 21 at the time! I also started going for regular chiropractic adjustments to alleviate the discomfort. I still do that but still have almost constant neck and hip pain. I have been complaining of fatigue for years, and thinning hair. I have only recently realized it must be the silicone causing all this. One minor, occassional complaint I had was nausea. I felt nauseous if I allowed myself to get hungry. When I was pregnant with my second child I then got so nauseus I could not hold down any food or even water and became severly dehydrated. I had to be put on a PICC line for 20 weeks, but was nauseous until the last day of the pregnancy. No one can tell me why this happened to me and I am wondering if it isn't due to the silicone in some way. I may never know for sure, but I would very much like to detox from the silicone I must have in my liver and my joints and wherever else it has landed. How do I FULLY and completely detox from 13 years of silicone leakage? And how can I restore my joints to what they once were?

RE: Silicone breast implants
Posted by: Ron Kennedy, M.D.
Date: May 23, 2005 3:04 AM

I do not know of anything which will accelerate the excretion of silicone polymers. Nor can I find anywhere information that it is possible to excrete them. I think if it were possible to effectively detox a person of silicone polymers, that treatment would now be famous given the number of people who are suffering from silicone poisoning. It makes common sense that silicone polymers would eventually find their way to the bile and be excreted through the GI tract, but I can't find any data on how fast one can expect this to happen. I would love to see the "half-life" of silicone in the body, but I simply can't find it.

RE: Silicone breast implants
Posted by: Leanne
Date: May 23, 2005 9:57 PM

So you are saying that the silicone that is in my joints is going to stay there and there is little I can do about it? Or, are you saying it will be excreted from my body at some slow rate but you not certain exactly what that rate is? So things may improve over time then? What about an accumulation in my liver? I read that it accumulates there too. Can I do something to aid my liver detoxifying? And, could the nausea have been in any way related to the silicone? I know its impossible to know for sure but is that a symptom linked to silicone in the body?

RE: Silicone breast implants
Posted by: Ron Kennedy, M.D.
Date: May 24, 2005 12:04 AM

In a living body, all elements, compounds, and molecules are in a flux and given enough time every single atom in your body will eventually find its way out. There is no data I can find on how fast silicone finds its way out. As to accumulation in the liver, it is likely that it will end up there, but this would be desirable since that is probably the only way out (although I am not 100% certain of even that). There are drainage remedies for the liver such as Apo-Hepat (made by the Pekana company) which doctors use to help support the liver.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(843 words)